BibTeX record journals/dam/KiyomiO17

download as .bib file

@article{DBLP:journals/dam/KiyomiO17,
  author       = {Masashi Kiyomi and
                  Yota Otachi},
  title        = {Alliances in graphs of bounded clique-width},
  journal      = {Discret. Appl. Math.},
  volume       = {223},
  pages        = {91--97},
  year         = {2017},
  url          = {https://doi.org/10.1016/j.dam.2017.02.004},
  doi          = {10.1016/J.DAM.2017.02.004},
  timestamp    = {Thu, 20 Feb 2020 15:46:41 +0100},
  biburl       = {https://dblp.org/rec/journals/dam/KiyomiO17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics